# SDR HEEA066503

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010401115
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON HORNS OF STATIONARY RING.
